Severe bleeding following synthetic cannabinoid use
The Wisconsin Department of Health Services (DHS) was notified of a patient in southern Wisconsin with severe bleeding after using synthetic cannabinoids, often called “fake weed”, “K2” and “spice,” which contained the rat poison brodifacoum. Read more.
New space for WisMed Assure!
WisMed Assure is making big changes! The Madison office has moved, the agency has new email addresses and their website has been redesigned! Read more.
Roger Kapoor, MD, promoted to Senior Vice President, Beloit Health System
Beloit Health System is pleased to announce the promotion of Roger Kapoor, MD, MBA, FAAD, to Senior Vice President. Read more.
Medical College of Wisconsin to host ethics conference
An ethics conference sponsored by the Medical College of Wisconsin Center for Bioethics and Department of Psychiatry is being offered to health care and mental health professionals. Read more.